# SDR IPXA2024010301605

- Difficulty date: December 29, 2023
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N302UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27240
- Aircraft time: 71,067 hours, 24,079 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*SDR FILED OPEN* FAULT - CORROSION - FLOOR STRUCTURE BULK CARGO COMPARTMENT RIGHT AREA STA 1600 RBL 60(REPLACE) 1. REMOVED DAMAGE PARTS I.A.W SRM 51-40-02-0G REV. 88 2. INSTALLED NEW PARTS I.A.W SRM 51-40-02-0G REV. 88 AND BOEING DWG NO:146T5650 SHEET 5 REV.C
